# SDR AU000981

- Difficulty date: October 1, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(AUS) ACRID OILY ODOR EVIDENT IN AIRCRAFT WITH A VISIBLE MIST OBSERVED ON THE FLIGHTDECK. ON DESCENT THE FUMES DISSIPATED.
